# SDR SWIA201024637

- Difficulty date: May 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 25,635 hours, 36,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 14 SUPPORT BEAM CORRODED.  (C-CHECK)  REPLACED PER SRM.
